# SDR AALA20001219

- Difficulty date: July 27, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVER-NIGHT MAINTENANCE, FORWARD COACH EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED WIRE ON FORWARD COACH EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
